On Interpolation of Smooth Processes and Functions

Download account_balance Link language

Authors:

Golubev Y., Krymova E.

Journal:

Problems of Information Transmission. 2013. V. 49(2). P. 127-148.

Abstract:

We consider interpolation problems for smooth stationary Gaussian processes and functions from Sobolev classes. These problems are shown to be closely related. Much attention is paid to spline-based interpolation methods. In particular, we prove that splines are limiting optimal interpolations of stationary Gaussian processes with special spectral densities. Based on this analogy, we propose a simple method for controlling accuracy of spline interpolation.

Keywords: Approximation, Gaussian Processes

LinkedIn
VK

Contact Information

location_on  31100, Toulouse, Avenue du Général de Croutte 42

phone  +33 (0) 5 82-95-59-68

mail_outline  info@datadvance.net

Contact us navigate_next